# SDR NACA2021110900001

- Difficulty date: November 9, 2021
- Submitted: November 13, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,690 hours, 18,613 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CAPT INFORMED SMALL QTY OF OIL BENEATH IDG AT RIGHT ENGINE TR. CORRECTIVE ACTION: RAN RIGHT ENGINE AT IDLE FOR LEAK CHECK IAW B767 AMM 71-00-00 NO LEAKS NOTED OPS CHECK GOOD.
